# SDR CA980311005

- Difficulty date: March 1, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech E95
- Aircraft time: 28,429 hours
- Engine: Lyc IO360B1B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Motor
- Part number: 14818
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO COMPLETELY RETRACT AFTER TAKEOFF. GEAR SELECTED DOWN AND NO MOVEMENT. GEAR RESELECTED UPN AND GEAR CIRCUIT BREAKER POPPED. FLY BY INDICATED GEAR DOWN. AIRCRAFT LANDED. GEAR RETRACT MOTOR REPLACED. ARMATURE BADLY ERODED, BRUSHES SHORT AND CARBON DEPOSIT IN CASE.
